Medical Questions > Cancer > Cancers Forum

Infectious disease from terrorists canada

was attack with a biochemical weapon or unknown substance.

Symptoms are
Aging of skin on hands
Discoloration of hands knuckles
Mini lesions on hands
Transient ischemic strokes
Head fog
Popping of veins
Weakness in extremeties
Changing of temperature hands feet
Pulsating of veins

Symptoms are aggrevated when touching random objects particularly cell phones paper plastic and fabrics

Do you know what the chemical agent is and how to resolve.
Did you find this post helpful?
|
Quick Reply
Must Read
Millions of Americans are diagnosed with cancer. But what exactly is cancer and how does it affect the body?...
What puts you at risk for developing cancer? Learn how you can avoid or reduce exposure to risk factors for cancer here....
Cancer can occur anywhere in the body. But what are the signs and symptoms of cancer? Learn about general symptoms of cancer here....